MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. CREO; CREO THREADED 6.5X45MM REDUCTION SCREW

GLOBUS MEDICAL, INC. CREO; CREO THREADED 6.5X45MM REDUCTION SCREW
Model Number 5119.6645
Medical Device Problem Code Human-Device Interface Problem (2949)
Health Effect - Clinical Code Spinal Column Injury (2081)
Date of Event 12/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The part was not available for evaluation.It was reported that a revision surgery was needed to replace creo screws that were found broken post operatively.This was a patient with a previous level fusion l4-s1.L4-l5 had fused but had a non-union at l5-s1 and screw breakage in the left side of construct.The screws were short into the s1 which could aid to the screw breakage as well as no interbody implant in l5-s1.A revision surgery was performed with a rise interbody implant as well as longer s1 ha creo screws.No determinations could be made as to the cause of the reported issue.
 
Event or Problem Description
It was reported that a revision surgery was needed to replace creo screws that were found broken post operatively.This event occurred in ireland.

Brand Name
CREO
Common Device Name
CREO THREADED 6.5X45MM REDUCTION SCREW
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key18517644
Report Number3004142400-2024-00011
Device Sequence Number17830396
Product Code MNH
UDI-Device Identifier00889095120592
UDI-Public00889095120592
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K124058
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5119.6645
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/21/2023
Initial Report FDA Received Date01/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown